RUS  ENG JOURNALS   PEOPLE   ORGANISATIONS   CONFERENCES   SEMINARS   VIDEO LIBRARY   PACKAGE AMSBIB
 
Lebedev, Nikolai Nikolaevich

Statistics Math-Net.Ru
Total publications: 8
Scientific articles: 8

Number of views:
This page:132
Abstract pages:509
Full texts:284

http://www.mathnet.ru/eng/person63820
List of publications on Google Scholar
List of publications on ZentralBlatt
https://mathscinet.ams.org/mathscinet/MRAuthorID/238272

Publications in Math-Net.Ru
1995
1. A. S. Silbergleit, N. N. Lebedev, “Expansion of an arbitrary function in an integral in degenerate hypergeometric functions”, Differ. Uravn., 31:3 (1995),  534–537  mathnet  mathscinet; Differ. Equ., 31:3 (1995), 499–502
1992
2. N. N. Lebedev, I. P. Skal'skaja, “Expansion of an arbitrary function in a series in squares of Legendre polynomials”, Differ. Uravn., 28:2 (1992),  262–270  mathnet  mathscinet  zmath; Differ. Equ., 28:2 (1992), 225–231
1990
3. N. N. Lebedev, I. P. Skal'skaja, “Expansion of an arbitrary function in series in squares of Hermite polynomials”, Differ. Uravn., 26:10 (1990),  1722–1729  mathnet  mathscinet; Differ. Equ., 26:10 (1990), 1273–1279
1986
4. N. N. Lebedev, I. P. Skal'skaja, “Integral expansions related to Mehler–Fok transformations”, Differ. Uravn., 22:9 (1986),  1515–1523  mathnet  mathscinet
1969
5. N. N. Lebedev, I. P. Skal'skaja, “Distribution of electricity on a thin finite cone”, Zh. Vychisl. Mat. Mat. Fiz., 9:6 (1969),  1336–1346  mathnet  mathscinet; U.S.S.R. Comput. Math. Math. Phys., 9:6 (1969), 128–140
1967
6. N. N. Lebedev, I. P. Skal'skaja, “Electrostatic distribution over a thin segment of a hyperboloid”, Zh. Vychisl. Mat. Mat. Fiz., 7:2 (1967),  348–356  mathnet  mathscinet  zmath; U.S.S.R. Comput. Math. Math. Phys., 7:2 (1967), 137–148
1961
7. N. N. Lebedev, È. D. Pergamentseva, “Integral equations for the periodic solutions of Whittaker's equation”, Dokl. Akad. Nauk SSSR, 140:6 (1961),  1252–1254  mathnet  mathscinet  zmath
1957
8. N. N. Lebedev, “Distribution of electricity over a thin paraboloid segment”, Dokl. Akad. Nauk SSSR, 114:3 (1957),  513–516  mathnet  mathscinet  zmath

Organisations
 
Contact us:
 Terms of Use  Registration  Logotypes © Steklov Mathematical Institute RAS, 2019